MAUDE Adverse Event Report: EXACTECH, INC. RS GLENOID PLATE EXT CAG +10MM CAGE PEG; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. RS GLENOID PLATE EXT CAG +10MM CAGE PEG; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-15-06
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Osteolysis (2377); Aseptic loosening (4883)
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient received a reverse over a bone block 4 years ago.There was bone block resorption over time and the glenoid broke out.The patient was revised.There was no reported breakage of a device or surgical delay/prolongation.No further information provided.
 
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.D10: (b)(6) 304-22-11 - 10.5mm platform fx stem right.(b)(6) 320-42-00 - 145-deg pe 42mm hum liner +0.(b)(6) 320-01-42 - equinoxe reverse 42mm glenosphere.(b)(6) 320-10-00 - equinoxe reverse tray adapter plate tray +0.(b)(6) 320-20-00 - eq reverse torque defining screw kit.(b)(6) 320-15-05 - eq rev locking screw.(b)(6) 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm.(b)(6) 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h6, h11.The following sections were corrected: h6.No device was returned for evaluation; photographs of the device were provided; however, the reported event was unable to be confirmed.The review identified that it appears that only 2 screws were used to provide fixation of the glenoid baseplate to the bone.The limited fixation with only two screws likely led to higher stresses and fatigue during in-vivo loading, potentially resulting in the reported loosening.It is unclear if the use of only two screws was intentional due to the patient¿s reported bone quality.However, the reported loosening cannot be confirmed from the information provided.Operative notes and/or medical records were not provided for review of usage/ technique.A review of complaint history determined that no further action is required as no trends were identified.A definitive root cause was unable to be determined; however, may have resulted from glenoid baseplate loosening, likely due to a combination of patient-related conditions and improper number of compression screws.However, the loosening cannot be confirmed and any potential contributions from user-related contributing factors to the event cannot be evaluated as no radiographs or clinical information was provided and the device was not available at the time of evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
RS GLENOID PLATE EXT CAG +10MM CAGE PEG
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key22342830
Report Number1038671-2025-02382
Device Sequence Number12891550
Product Code KWS
UDI-Device Identifier10885862186706
UDI-Public10885862186706
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K110708
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-15-06
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer09/24/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/06/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown